MAUDE Adverse Event Report: ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices

ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-NT
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 3 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a mitraclip became entangled on the subvalvular apparatus.Troubleshooting was performed unsuccessfully and it was decided that the clip would be implanted.When the grippers were dropped it was visualized that on of the grippers would not descend.The clip was closed and successfully deployed.An additional mitraclip was implanted to further reduce the mr.The procedure was discontinued, the final mr was reduced to grade 1.There were no adverse patient effects or clinically significant delays reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported clip caught in anatomy was due to procedural circumstances.The reported single gripper actuation issue was likely due to the reported clip caught in anatomy.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25457902
Report Number2135147-2026-03915
Device Sequence Number21021231
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)270614(10)51215R1005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number51215R1005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown